Polynomial fusion rings of logarithmic minimal models

Rasmussen, Jorgen and Pearce, Paul A. (2008) Polynomial fusion rings of logarithmic minimal models. Journal of Physics A: Mathematical and Theoretical, 41 17: 175210.1-175210.17. doi:10.1088/1751-8113/41/17/175210


Author Rasmussen, Jorgen
Pearce, Paul A.
Title Polynomial fusion rings of logarithmic minimal models
Journal name Journal of Physics A: Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
1751-8121
Publication date 2008-05-02
Sub-type Article (original research)
DOI 10.1088/1751-8113/41/17/175210
Volume 41
Issue 17
Start page 175210.1
End page 175210.17
Total pages 17
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Abstract We identify quotient polynomial rings isomorphic to the recently found fundamental fusion algebras of logarithmic minimal models.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Article # 175210

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 15 Mar 2012, 00:11:11 EST by Kay Mackie on behalf of Mathematics